×

zbMATH — the first resource for mathematics

On Denjoy property and on approximate partial derivatives. (English) Zbl 0275.26017

MSC:
26B05 Continuity and differentiation questions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] A. M. Bruckner: An affirmative answer to a problem of Zahorski and some consequences. Mich. Math. J. 13 (1966), 15-26. · Zbl 0141.05902
[2] A. M. Bruckner, J. B. Bruckner: Darboux transformations. Trans. Amer. Math Soc. 128 (1967), 103-111. · Zbl 0185.12002
[3] J. A. Clarkson: A property of derivatives. Bull. Amer. Math. Soc. 53 (1947), 124-125. · Zbl 0032.27102
[4] H. T. Croft: A note on Darboux continuous functions. J. London Math. Soc. 38 (1963), 9-10. · Zbl 0111.05801
[5] A. Denjoy: Sur une propriete des fonctions derivees. Enseignement Math. 18 (1916), 320-328. · JFM 46.0381.05
[6] C. Goffman, D. Waterman: Approximately continuous transformations. Proc. Amer. Math. Soc. 12(1961), 116-121. · Zbl 0096.17103
[7] J. S. Lipiński: Sur la classe \({\mathcal M}_{2}^{\prime}\). Časopis Pěst. Mat. 93 (1968), 222-226.
[8] L. Mišík: Über die Klasse\({\mathcal M}_{2}\). Časopis Pěst. Mat. 91 (1966), 389-393. · Zbl 0156.06402
[9] L. Mišík: Über die Funktionen der ersten Baireschen Klasse mit der Eigenschaft von Darboux. Mat. Fyz. Časopis SAV 14 (1964), 44-48. · Zbl 0142.02201
[10] L. Mišík: Über die Eigenschaft von Darboux und einigen Klasse von Funktionen. Rev. Roum. Math. Pures et Appl. 11 (1966), 411 - 430. · Zbl 0178.39002
[11] S. N. Mukhopadhyay: On a certain property of the derivative. Fund. Math. 67 (1970), 279-284. · Zbl 0193.35701
[12] C. J. Neugebauer: Darboux property for functions of several variables. Trans. Amer. Math. Soc. 107(1963), 30-37. · Zbl 0112.04003
[13] S. Saks: Theory of the Integral. 1937. · Zbl 0017.30004
[14] T. Šalât: Remarks on Denjoy property and \({\mathcal M}_{2}^{\prime}\) property of real functions. Časopis Pěst. Mat. 96(1971), 391-397. · Zbl 0221.26006
[15] T. Swiatkowski: On the conditions of monotonicity of functions. Fund. Math. 59 (1966), 189-201. · Zbl 0143.07406
[16] L. E. Snyder: The Baire classification of ordinary and approximate partial derivatives. Proc. Amer. Math. Soc. 17(1966), 115-123. · Zbl 0142.30501
[17] Z. Zahorski: Sur la premiere derivee. Trans. Amer. Math. Soc. 69 (1950), 1 - 54. · Zbl 0038.20602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.